# SDR AALA202502111544

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 71,188 hours, 29,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56059645
- Condition: Faulty
- Location: Zone 700
- Part time: 10,696 hours, 5,023 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FIRST OFFICER'S LANDING, AUTO-BRAKE DID NOT RELEASE AS AIRCRAFT WAS DECELERATING. EQUAL PRESSURE WAS APPLIED TO BOTH BRAKE PEDALS.  MULTIPLE ATTEMPTS WITH INCREASED BRAKED PEDAL PRESSURE APPLICATIONS WERE DONE BY FIRST OFFICER. WHEN CONTROLS WERE TRANSFERRED, CAPTAIN APPLIED HEAVY PRESSURE TO BRAKE PEDALS TO NOAVAIL. AS AIRCRAFT DECELERATED THROUGH APPROXIMATELY  25 KTS BRAKES FINALLY RELEASED TO MANUAL CONTROL  AND THE AUTO-BRAKE DISARM LIGHT CAME ON. ACCOMPLISHED FIM TASK AUTO BRAKE DISARM LANDING FAULT 32-42-00-810-803. BITE TEST PER AMM 32-42-00-810-801. BITE TEST FAULTED LEFT ADIRU. REMOVE AND REPLACED LEFT AIR DATA REFERENCE UNIT (ADIRU). PER AMM 34-21-01. OPERTIONAL TEST NORMAL, NO FAULTS NOTED.
